On rings of Darboux functions

Ryszard Jerzy Pawlak

Colloquium Mathematicae (1987)

  • Volume: 53, Issue: 2, page 289-300
  • ISSN: 0010-1354

How to cite


Ryszard Jerzy Pawlak. "On rings of Darboux functions." Colloquium Mathematicae 53.2 (1987): 289-300. <http://eudml.org/doc/265187>.

author = {Ryszard Jerzy Pawlak},
journal = {Colloquium Mathematicae},
keywords = {ring of Darboux functions; non-measurable Darboux functions},
language = {eng},
number = {2},
pages = {289-300},
title = {On rings of Darboux functions},
url = {http://eudml.org/doc/265187},
volume = {53},
year = {1987},

AU - Ryszard Jerzy Pawlak
TI - On rings of Darboux functions
JO - Colloquium Mathematicae
PY - 1987
VL - 53
IS - 2
SP - 289
EP - 300
LA - eng
KW - ring of Darboux functions; non-measurable Darboux functions
UR - http://eudml.org/doc/265187
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.